# SDR SWAA001071

- Difficulty date: June 12, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 35,732 hours, 34,306 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3964421
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.   UNABLE TO MAINTAIN CABIN PRESSURE.       R&R LH A/C PACK VALVE AND 450 DEG MUSCLE LINE PER MM.
